# SDR TLSA20130108001

- Difficulty date: January 7, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N999CX
- Make and model: Cessna 550
- Aircraft serial: 0841
- Aircraft time: 5,916 hours, 3,732 cycles
- Engine: Pwa PW530A
- Engine time: 5,808 hours, 3,581 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Arm
- Part number: 551417535
- Condition: Detached
- Location: Cockpit
- Part time: 5,916 hours, 3,732 cycles
- Component: Control Handle, Cessna
- Component part number: 551417543
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

LANDING GEAR, GEAR ACTUATOR HANDLE ASSEMBLY FAILURE.  PILOT EXTENDED GEAR MANUALLY PER CHECK LIST AND LANDED NORMALLY.
